2019
Том 71
№ 6

All Issues

Sidenko N. R.

Articles: 5
Article (Russian)

Averaging of the Dirichlet problem for a special hyperbolic Kirchhoff equation

Sidenko N. R.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 2. - pp. 236–249

We prove a statement on the averaging of a hyperbolic initial-boundary-value problem in which the coefficient of the Laplace operator depends on the space $L^2$-norm of the gradient of the solution. The existence of the solution of this problem was studied by Pokhozhaev. In a space domain in $ℝ^n,\; n ≥ 3$, we consider an arbitrary perforation whose asymptotic behavior in a sense of capacities is described by the Cioranesku-Murat hypothesis. The possibility of averaging is proved under the assumption of certain additional smoothness of the solutions of the limiting hyperbolic problem with a certain stationary capacitory potential.

Article (Ukrainian)

G-convergence of periodic parabolic operators with a small parameter by the time derivative

Sidenko N. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 4. - pp. 525–538

Article (Ukrainian)

Asymptotics of solutions of a time-periodic boundary-value problem for a singularly perturbed nonlinear parabolic equation with rapidly oscillating coefficients

Laver A. G., Sidenko N. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 165 - 171

Article (Ukrainian)

Averaging of a boundary-value problem, periodic with respect to time, for a singularly perturbed weakly nonlinear parabolic equation

Laver A. G., Sidenko N. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 441—447

Article (Ukrainian)

Nonstationary problem of thermal conductivity in a system of diathermally separated bodies

Sidenko N. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 492—501